# SDR 98ZZZX312

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6410Z
- Make and model: Piper PA-25
- Aircraft serial: 25546
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 3,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT TUBING CLUSTER 27 INCHES AFT OF FIREWALL ON LOWER LONGERON.  GUSSETS SUPPORTING THE VERTICAL MEMBER HAD ALLOWED DEBRIS AND MOISTURE TO COLLECT ON LONGERON.  LONGERON WAS PERFORATED BY RUST FORE AND AFT OF VERTICAL MEMBER ON RT SIDE.  A SMALLER PERFORATION EXISTED IN FRONT OF VERTICAL MEMBER ON LT SIDE.  GUSSET AREA APPARENTLY FILLED WITH A SEALANT AT TIME OF MFG.  THIS HAD BEEN REMOVED AND RTV SUBSTITUTED IN ITS PLACE.  SUBMITTER BELIEVES CORROSION EXISTED PRIOR TO RTV APPLICATION.
